RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 8, Pages 1444–1446 (Mi de5616)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Complete controllability of a class of linear singularly perturbed systems

G. A. Kurina

Voronezh Institute of Forestry Engineering

Full text: PDF file (418 kB)

Bibliographic databases:
UDC: 517.977
Received: 28.06.1982

Citation: G. A. Kurina, “Complete controllability of a class of linear singularly perturbed systems”, Differ. Uravn., 21:8 (1985), 1444–1446

Citation in format AMSBIB
\Bibitem{Kur85}
\by G.~A.~Kurina
\paper Complete controllability of a class of linear singularly perturbed systems
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 8
\pages 1444--1446
\mathnet{http://mi.mathnet.ru/de5616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806277}
\zmath{https://zbmath.org/?q=an:0572.93009}


Linking options:
  • http://mi.mathnet.ru/eng/de5616
  • http://mi.mathnet.ru/eng/de/v21/i8/p1444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Autom. Remote Control, 67:1 (2006), 1–43  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:52
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020